# SDR 95ZZZX2015

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47488
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Part number: 95906
- Condition: Failed
- Location: Primary Trim
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ATL/PBI - FLT 501 - STARTED DESCENT WHEN CREW NOTICED STABILIZER TRIM NOT FUNCTIONING.  AIRCRAFT LANDED WITHOUT INCIDENT IN PBI.  REPLACED PRIMARY TRIM MOTOR, PN 9590-6, SN ON 441, SN OFF 819.
